Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 255–266 (Mi mz6543)  

A system of differential equations with some discontinuous functions

A. F. Filippov


Full text: PDF file (933 kB)

English version:
Mathematical Notes, 1980, 27:2, 125–131

Bibliographic databases:

UDC: 517.9
Received: 30.01.1979

Citation: A. F. Filippov, “A system of differential equations with some discontinuous functions”, Mat. Zametki, 27:2 (1980), 255–266; Math. Notes, 27:2 (1980), 125–131

Citation in format AMSBIB
\Bibitem{Fil80}
\by A.~F.~Filippov
\paper A system of differential equations with some discontinuous functions
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 255--266
\mathnet{http://mi.mathnet.ru/mz6543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568403}
\zmath{https://zbmath.org/?q=an:0473.34023|0455.34036}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 125--131
\crossref{https://doi.org/10.1007/BF01143012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6543
  • http://mi.mathnet.ru/eng/mz/v27/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:166
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021